# SDR ABXA9500210

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301505
- Condition: Corroded
- Location: Xrs 563
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING REAR SPAR LOWER T-CAP HAD LEVEL II CORROSION AT WING TIP.  REPAIRED IAW ABX REA D957-11076-MR.
